MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT
Model Number 1804400-33
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the left popliteal artery with moderate calcification.The 4.0x33 mm xience skypoint stent was implanted without issue.After deployment, the delivery system and guide wire were removed together and the procedure was completed.There were no adverse patient effects and no clinically significant delay.Outside the anatomy, the delivery system had to be cut in order to remove the devices from one another.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the coagulation of blood/contrast on the guide wire resulted in the reported difficult to remove.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Additional information: d4 - model # added.Corrections: d1 - brand name updated.D2a - common device name updated.D3 - name updated.D3 - address, city, postal code updated.

Brand Name
XIENCE SKYPOINT
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19548266
Report Number2024168-2024-07243
Device Sequence Number4734517
Product Code NIQ
UDI-Device Identifier08717648233517
UDI-Public(01)08717648233517(17)260913(10)3092041
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model Number1804400-33
Device Catalogue Number1804400-33
Device Lot Number3092041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.014 GLIDEWIRE ADVANTAGE
Patient SexUnknown